Andrew Granville - Selected Publications#

Andrew Granville is the author of 138 publications so far in various areas of number theory and combinatorics. The ones presented in this list are publications in this list are the ones who have appeared in the top mathematical journals (Acta Math., Annals of Math., Inventiones, Crelle) and which are responsible for the international recognition of the candidate.

Croot, Ernie; Granville, Andrew; Pemantle, Robin; Tetali, Prasad: On sharp transitions in making squares. Ann. of Math. (2) 175 (2012), no. 3, 1507–1550.

Faber, Xander; Granville, Andrew: Prime factors of dynamical sequences. J. Reine Angew. Math. 661 (2011), 189–214.

Granville, Andrew; Soundararajan, K.: An uncertainty principle for arithmetic sequences. Ann. of Math. (2) 165 (2007), no. 2, 593–635.

Granville, Andrew; Soundararajan, K.: Large character sums: pretentious characters and the Pólya-Vinogradov theorem. J. Amer. Math. Soc. 20 (2007), no. 2, 357–384.

Granville, Andrew; Soundararajan, K.: The spectrum of multiplicative functions. Ann. of Math. (2) 153 (2001), no. 2, 407–470.

Granville, Andrew; Stark, H. M.: abc implies no "Siegel zeros" for L-functions of characters with negative discriminant. Invent. Math. 139 (2000), no. 3, 509–523.

Alford, W. R.; Granville, Andrew; Pomerance, Carl: There are infinitely many Carmichael numbers. Ann. of Math. (2) 139 (1994), no. 3, 703–722.

Granville, Andrew: Integers, without large prime factors, in arithmetic progressions. I. Acta Math. 170 (1993), no. 2, 255–273.

Granville, Andrew: On the size of the first factor of the class number of a cyclotomic field. Invent. Math. 100 (1990), no. 2, 321–338.

Friedlander, John; Granville, Andrew: Limitations to the equi-distribution of primes. I. Ann. of Math. (2) 129 (1989), no. 2, 363–382.
Imprint Privacy policy « This page (revision-3) was last changed on Wednesday, 7. October 2015, 15:41 by Kaiser Dana
  • operated by